Doctor insights on:
Anxiety Sufferer For 5 Years Now With Query Regarding Abdominal Pulsating
I had gastric bypass 5 years ago, now I have fibromyalgia with associated neurological deficits does anyone have experience with managing this post gb?
Get blood tests done: Before i diagnosed you with fibromyalgia, i would check a complete set of blood tests. People with gastric bypass tend to get vitamin deficiencies, especially low b12. Low B12 could be the cause of your neurological problems. See your doctor for a good physical exam. ...Read moreSee 1 more doctor answer
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
A70 year female with anxiety from the last 55 years. Various treatment, were given, no benefits. Pl advice for her betterment. Thanks?
Goals: Have her write down the goals she would like to accomplish with respect to the treatment of her anxiety. Team up with a primary care provider and go over the list. The primary care provider should be able to point her in the direction of a therapist who can help her accomplish these goals. ...Read moreSee 1 more doctor answer
History digestive issues. Colonoscopy 2 yrs ago- clean. GI today said my extreme anxiety causing my issues -flat stools & blood incomplete vac. My question is there anti anxiety RX that has been proven to help extreme IBS (have both D&C)? Celexa NO
Extreme anxiety: Can include the use of medication but please do not forget mind-body modalities. The gut is sometimes called "the second brain" because it is connected to thinking/moods. Consider biofeedback or clinical hypnosis (see www.asch.net for licensed referrals). Peace and good health. ...Read moreSee 1 more doctor answer
Hello Dr. Gurr. Thank you for the request. I have a question for you about my anxiety. Ive had chronic anxiety for about 2 years which doctors dont link to anything health related. I have no social anxiety or phobias just general anxiety which ranges from
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as anxiety or depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. ...Read moreSee 3 more doctor answers
38 year old female who has been struggling with trigeminal neuralgia every day for the past 2yrs 8mos. Brain surgery and meds don't help. Suggestions?
I've been taking Effexor (venlafaxine) for about a year or so (diagnosed w/major depression & severe anxiety disorder) & i'm not happy w/it. Other suggestions?
Discuss with doctor: I suggest discussing your concerns with your doctor -- hopefully a psychiatrist. A psychiatrist will be interested in why you're unhappy with effexor, (venlafaxine) and try to work with you to improve the results you're getting. This should involve a close review of your case, and possibly dose adjustments or changes to different medications. Psychotherapy should be part of your treatment too. ...Read moreSee 1 more doctor answer
"Am Suffering from SLE, Sjogrens & B12 Defi. for the past 7 yrs. For the past 2 months am having breathlessness & hammering headache. Kindly advise me?
My 68y mom has severe anxiety, 8m on nortryp25&sertra50, please provide dose range, no severe side effect, some anxious, her doc is not accessible.
New Doctor: At healthtap we do not provide diagnosis or treatment recommendations. We provide quality education on many medical topics. I understand your dilemma, you want the best possible treatment for your mother. Whenever a physician is unavailable or unresponsive the responsibility falls back on the patient. At some point you need to seek a doctor who has adequate time to help your mother. Good luck. ...Read more
Brother has experienced dizziness for 5 mos. All tests normal. Diagnosis was vertigo. Getting worse. Prescribed meclizin. Not helping. Any thoughts?
If all other workup: Is negative, and its not heart either, there are some unusual things that can cause dizziness, including cervical paraspinal spasm and ear accumulation. Ask doc to check his ear canals (if they haven't) and also see if he has any hypertonic musculature in his neck. If he does, consider manipulation or massage and see if it helps. Have they done the dix hall pyke maneuver on him? ...Read moreSee 1 more doctor answer
I have daily nausea, dizzy spells, general weakness, anxiety, hypoglycaemia for 2 years following viral labyrinthitis. No doctor has helped. help!
Difficult.: If treated early with antiviral such as Acyclovir,famcyclovir, valacyclovir, these will shorten the viral shedding and may prevent auditory and vestibular damage. Steroids like Methylprednisolone decrease the inflammation and benzodiazepines can also help with anxiety and dizzy spells. Unfortunately, in spite of best efforts ,residual neurological symptoms persist. Symptomatic treatment continues. ...Read more
I have recently begun experiencing severe dizziness and associated balance issue for unknown reasons. I am a healthy 44 yo female s/p craniotomy 18 ye?
Dizziness : Need to know what you had the craniotomy for in the past. If it was for a malignant grown, I would recheck the head with an MRI. If it was a benign issue I would see an ent and have him or her rule out a treatable cause for the dizziness. Good luck . Feel better! ...Read moreSee 1 more doctor answer
I am a 56 yr old male. I was prescribed alprazolam for my panic attacks many years ago. Due to lack of insurance, now sympotami horrible sleep, sweating, pacing, teeth grinding, losing close relationships i need help find a doc or tx. Center in my area
Coming : Coming off benzodiazepines is dangerous because withdrawal can include unstable vital signs and seizures. You need to be seen and assessed. Depending on how long you have been off of the alprazolam, you may be done with the withdrawal. If so, there are other safer medications for panic attacks that are nonaddictive so you won't go through this again. Please be seen medically so that you can safely taper the Alprazolam and then hopefully switch to a non-addictive medication. There are free mental health clinics that can help you as well. ...Read moreSee 1 more doctor answer
What known doctors in port orange florida to give Xanax (alprazolam) for severe anxiety? I'm 61 years old been on them for years!
See psychiatrist: Psychiatrists are best suited to helping you with severe anxiety and xanax, (alprazolam) so please see one in your community. Psychotherapy is an important part of treatment for anxiety. When you see the psychiatrist, please also ask for a referral to a good psychologist -- unless the psychiatrist also provides psychotherapy with medication management. Cognitive behavioral therapy is what you're looking for. ...Read moreSee 1 more doctor answer
I have been experiencing light headiness, tension type headaches, tingling (sometimes), for 2 1/2 months. Doctor says I'm stressed. Help?
Tension headache: Preventive treatment is appropriate for most patients with chronic tension-type headache. The evidence regarding prophylactic drugs for tension-type headache is limited and inconsistent, but perhaps is strongest for the tricyclic antidepressants such as amitriptyline. Behavioral treatments for headache include biofeedback, relaxation, and cognitive-behavioral therapy (ie, stress management). ...Read more
For ever 15 days i have severe pain in abdomen i have chronic pancreatitis idiopathic age is 19 No DOCTOR suggestions are useful Hope for help medic?
Hello, I'm a 16 year old girl, been to gp, no medical issues and have been suffering for 7 months with prolonged nausea, please help?
Hello. I've been suffering dizziness, tiredness, etcetera for the past 4-5 days, any ideas? Should I see my own GP?
I've been taking codeine 4 for years for chronic pain. All of the sudden I'm having heart palpitation everytime I take them. should I be concern? 55/f
Heart: I wouldn't blame the drug. I would suggest a cardiac workup for palpitations at this time ...Read more
I have recurring depression, for 28 yrs w/attempts. The last 2 yrs have been worse w/a suicide attempt this yr. Meds work for a time, then stop. I've had approximately 40 bilat ect. I'm at a loss.
I am so sorry to : Hear about the pain you must be going through. If it has not been done already, please have a sleep study done because 20% of people with depression also have sleep apnea. Also, with that many episodes, and meds stopping, you should perhaps be treated like someone with bipolar disorder. Lithium should be tried to decrease suicidality. Hydroxyzine can decrease urge to harm. Discuss with your doc. ...Read moreSee 2 more doctor answers